# SDR N6WA20110615

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 15,697 hours, 10,850 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Prox Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROX SYS 2 FAILED.  LOCATED BROKEN WIRE IN SYS AND SPLICED IT IAW ESPM 20-44-11.  PERFORMED OPS CHECK OF PAX DOOR SYSTEM IAW AMM 52-70-04.  OPS CHECKED GOOD.
